# SDR CA060906019

- Difficulty date: July 3, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 36,035 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Condition: Leaking
- Location: Eng Oil Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS REPORTED TO FLUCTUATE IN FLIGHT AND THE ENGINE WAS SHUT DOWN. SUBSEQUENT INSPECTION REVEALED A LEAKING HYDRAULIC PUMP PAD OIL SEAL. (TC NR 20060906019)
